# SDR DALA2022113007660

- Difficulty date: November 29, 2022
- Submitted: November 30, 2022
- Operation: Air carrier
- Aircraft: N414DZ
- Make and model: Airbus A330-941
- Aircraft serial: 1996
- Aircraft time: 774 hours, 91 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Damaged
- Location: Seat 2a
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3414 EMER FLOOR LIGHT DAMAGED AT 2A. CORRECTIVE ACTION: RESECURED SEAT 02A SEAT TRIM. EMERGENCY LIGHT OPS NML. (2516953)
